# SDR 2003FA0000633

- Difficulty date: May 29, 2003
- Submitted: June 17, 2003
- Operation: General aviation
- Aircraft: N1599R
- Make and model: Piper PA 28-180
- Aircraft serial: 283845
- Engine: Lyc O360A4A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Cable
- Part number: 6390217
- Condition: Broken
- Location: Carburetor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABLE BROKE, ONE INCH FROM CARBURETOR IN FLIGHT.  CARBURETOR WENT TO IDLE CUT-OFF.
